New approach to nonrepetitive sequences
Version of Record online: 29 FEB 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 42, Issue 2, pages 214–225, March 2013
How to Cite
Grytczuk, J., Kozik, J. and Micek, P. (2013), New approach to nonrepetitive sequences. Random Struct. Alg., 42: 214–225. doi: 10.1002/rsa.20411
- Issue online: 28 JAN 2013
- Version of Record online: 29 FEB 2012
- Manuscript Revised: 14 NOV 2011
- Manuscript Accepted: 14 NOV 2011
- Manuscript Received: 11 FEB 2011
- Polish Ministry of Science and Higher Education. Grant Number: N206257035
- National Funds Center. Grant Number: DEC-2011/01/D/ST1/04412
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!